# SDR DALA2019041732484

- Difficulty date: April 12, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE DRAG FITTING #2 BOLT HOLE HAS A CRACK INDICATION, VERIFIED BY HFEC. (PAGES 19 & 20, STEP 26 OF JOB CARD). REPAIRED RH ENGINE DRAG FITTING #2 BOLT HOLE PER DELTA ER/A 576632-14AD REV ORIGINAL. ASSOCIATED ER/A 14-576632 ADDED FOR AC 6702. (LP 1027747)
